# SDR COMA0060283

- Difficulty date: March 23, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 9,865 hours, 9,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Part time: 9,865 hours, 9,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER ENTRYWAY SKIN/FRAME WAS DAMAGED AND STRINGER 16 WAS REMOVED TO ALLOW ACCESS FOR REPAIR. PERFORMED A MAJOR REPAIR BY REMOVING AND REINSTALLING STR 16 IAW WVAC E.O. 601R-53-1106.
